Diffuse approximation method for solving natural convection in porous media

Abstract : The diffuse approximation is presented and applied to natural convection problems in porous media. A comparison with the control volume-based finite-element method shows that, overall, the diffuse approximation appears to be fairly attractive.
Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01987445
Contributor : Patrick Salagnac <>
Submitted on : Monday, January 21, 2019 - 10:33:18 AM
Last modification on : Monday, March 18, 2019 - 5:24:02 PM

Links full text

Identifiers

Collections

Citation

C. Prax, H. Sadat, Patrick Salagnac. Diffuse approximation method for solving natural convection in porous media. Transport in Porous Media, Springer Verlag, 1996, 22 (2), pp.215-223. ⟨10.1007/BF01143516⟩. ⟨hal-01987445⟩

Share

Metrics

Record views

16